The generalized associative law in smooth groups

Demirci M.

INFORMATION SCIENCES, vol.169, no.3-4, pp.227-244, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 169 Issue: 3-4
  • Publication Date: 2005
  • Doi Number: 10.1016/j.ins.2004.04.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.227-244
  • Keywords: algebra, groups, fuzzy groups, smooth groups, smooth subgroups, similarity relations, VALUED EQUIVALENCE-RELATIONS, VAGUE ARITHMETIC OPERATIONS, FUZZY FUNCTIONS, SIMILARITY RELATIONS, ALGEBRAIC NOTIONS, FOUNDATIONS
  • Akdeniz University Affiliated: Yes


In this paper, assuming a multiplicative symbol for smooth groups, successive products in smooth groups are introduced as a counterpart to the products of a finite number of elements in classical group theory, and then a generalized associative law in smooth groups is formulated by means of successive products. Various elementary properties of successive products are established, and some applications of the generalized associative law in smooth groups are given. (C) 2004 Elsevier Inc. All rights reserved.